MathSciNet Relay Station
MathSciNet bibliographic data
MR2468215 (2009k:34052) 34B18 (34B15 47H10 47N20)
Ge, Weigao; Xue, Chunyan Some fixed point theorems and existence of positive solutions of two-point boundary-value problems. Nonlinear Anal. 70 (2009), no. 1, 16–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement